# SDR ASAA0540716

- Difficulty date: December 1, 2005
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C32953
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON KEELBEAM.  FOUND OUT OF LIMITS, REPAIRED ASA EA 5360-01045.  (M)
